Go Back   tanTALK - Tanning Salon Business Owners Community > Health & Beauty > Skin Care

Skin Care All about skin care!

Reply
 
LinkBack Thread Tools
Old 10-08-2008, 11:21 AM   #1 (permalink)
 
Join Date: Mar 26 2004
Posts: 23
Rep Power: 0 skywalk is on a distinguished road
Looks like tinea but isn't

Hi Folks, I have something really bizzare to share, and I hope someone can solve my problem:

When I use non-tingle lotions, I get an even tan, and everything's good.

When I use tingle, I get white spots (doesn't darken as much as surrounding area) immediately after tanning, as if there's tinea. It's always in the same spots, and I spread lotion as evenly as possible.

i've been treated for tinea and it's definitely gone. Just got back from a dive trip and i'm totally brown all over with no white spots. It's just the tingle lotions (tried MANY) that do this to me.

Perhaps my peripheral vasodilation from tingle is not even? But how can that be? lol

hope someone can help me solve this mystery, thanks!
skywalk is offline   Reply With Quote
Old 10-08-2008, 11:57 AM   #2 (permalink)
 
Join Date: Jul 8 2008
Location: Midwest
Posts: 1,085
Rep Power: 11 DB Hottie will become famous soon enough
Re: Looks like tinea but isn't

"vasodilator /vaso·di·la·tor/ (-di-la´ter)
1. causing dilatation of blood vessels.
2. a nerve or agent that does this.

Dorland's Medical Dictionary for Health Consumers. © 2007 by Saunders, an imprint of Elsevier, Inc. All rights reserved.
va·so·di·la·tor (vz-d-ltr, -d-, -dl-)
n.
Something, such as a nerve or drug, that causes vasodilation.
adj.
Producing vasodilation.
The American Heritage® Medical Dictionary Copyright © 2007, 2004 by Houghton Mifflin Company. Published by Houghton Mifflin Company. All rights reserved.
Vasodilator
An agent, such as a nerve or hormone, that widens the blood vessels, which in turn decreases resistance to blood flow and lowers blood pressure.
Mentioned in: Congestive Cardiomyopathy, Erectile Dysfunction, Erectile Dysfunction Treatment, Heart Failure, Hypertension
Gale Encyclopedia of Medicine. Copyright 2008 The Gale Group, Inc. All rights reserved.
vasodilator (vāˈ·zō·dīˑ·lā·ter),
n a substance that widens blood vessels by relaxing the smooth muscle in the walls; decreases blood pressure.
Jonas: Mosby's Dictionary of Complementary and Alternative Medicine. (c) 2005, Elsevier.
vasodilator (vā´zōdī´lātur),
n 1. an agent that causes dilation of the blood vessels.
n 2. a drug that relaxes the smooth muscle walls of the blood vessels and increases their diameter.
Mosby's Dental Dictionary, 2nd edition. © 2008 Elsevier, Inc. All rights reserved.
vasodilator
1. causing dilatation of blood vessels.
2. a nerve or agent that causes dilatation of blood vessels.
vasodilator agents
include prostaglandin E2, prostacyclin, bradykinin, histamine, serotonin, vasoactive intestinal peptide, substance P, adenosine triphosphate, endothelium-derived relaxing factor.
Saunders Comprehensive Veterinary Dictionary, 3 ed. © 2007 Elsevier, Inc. All rights reserved
vasodilator An agent that dilates blood vessels Cardiology A vasoactive agent used in CHF–eg, nitrates, nitroprusside, hydralazine, ACE inhibitors, prazocin, captopril, to ↓ preload and/or afterload
McGraw-Hill Concise Dictionary of Modern Medicine. © 2002 by The McGraw-Hill Companies, Inc."


Come on!
DB Hottie is offline   Reply With Quote
Old 10-08-2008, 03:02 PM   #3 (permalink)
 
Join Date: Mar 26 2004
Posts: 23
Rep Power: 0 skywalk is on a distinguished road
Re: Looks like tinea but isn't

It's very nice of you to cut and paste the definition of vasodilation, but why did u need to do that?

"Come on" to what?
skywalk is offline   Reply With Quote
Old 10-08-2008, 03:09 PM   #4 (permalink)
 
Join Date: Mar 26 2004
Posts: 23
Rep Power: 0 skywalk is on a distinguished road
Re: Looks like tinea but isn't

since we're cutting and pasting, I did a google search and cut the first link that popped up:

summary if you can't be bothered to read: you can increase blood circulation to the skin by applying something onto it, that causes vasodilation. This abstract merely tells you what's more effective in different areas of the body, for diabetics to increase circulation to the skin.




Titre du document / Document title


Topical methyl nicotinate-induced skin vasodilation in diabetic neuropathyAuteur(s) / Author(s)

CASELLI Antonella (1 2) ; HANANE Tarik (1) ; JANE Brady (1) ; CARTER Stephen (3) ; KHAODHIAR Lalita (1) ; VEVES Aristidis (1) ; Affiliation(s) du ou des auteurs / Author(s) Affiliation(s)

(1) Joslin-Beth Israel Deaconess Foot Center Department of Surgery, Microcirculation Laboratory, Beth Israel-Deaconess Medical Center, Harvard Medical School, Boston, MA, ETATS-UNIS
(2) Department of Internal Medicine, University of Tor Vergata, Rome, ITALIE
(3) Biochemics Inc., Danvers, MA, ETATS-UNIS
Résumé / Abstract

Objective: To evaluate the vasodilation induced by topical application of methyl nicotinate (MN) and to compare it with the vasodilatory response to acetylcholine (ACh) and sodium nitroprusside (SNP) in healthy subjects and diabetic neuropathic patients. Research design and methods: Ten diabetic patients with peripheral neuropathy (DN) and 10 age- and sex-matched healthy control subjects (C) were enrolled. The vasodilatory response to topical application of 1% MN and a placebo emulsion at the forearm and dorsum of the foot skin at 5, 15, 30, 60 and 120 min was measured using Laser Doppler Perfusion Imaging. The vasodilatory response to iontophoresis of 1% ACh and 1% SNP solutions was also evaluated. Results: The maximal vasodilatory response to ACh, SNP and MN was similar at the forearm and foot level in the diabetic patients. In the control group, the responses to MN, ACh and SNP were similar on the forearm but in the foot, the MN vasodilatory response was higher when compared to the ACh and SNP responses. MN-related vasodilation was present 5 min after the application, reached its peak at 15-30 min and declined to pre-application levels 120 min afterward. Conclusions: Topical application of MN at the forearm and foot levels of diabetic neuropathic patients results in skin vasodilation that is comparable to the maximal vasodilation that can be induced by iontophoresis of ACh or SNP and lasts for less than 2 h. Further studies will be required to explore the potential of MN to increase blood flow and to prevent diabetic foot problems in clinical practice.Revue / Journal Title

Journal of diabetes and its complications ISSN 1056-8727 Source / Source

2003, vol. 17, no4, pp. 205-210 [6 page(s) (article)] (27 ref.)
skywalk is offline   Reply With Quote
Old 10-08-2008, 05:37 PM   #5 (permalink)
I'm Banned
 
Join Date: Jan 27 2007
Location: ca
Posts: 485
Rep Power: 0 eyecandytanning has a spectacular aura about eyecandytanning has a spectacular aura about
Re: Looks like tinea but isn't

Tinae is always there. tingles agrivate it and make it flair up. I love tingles but cant use them on my arms sine it will flair it up on me. I dont get the spots any other time than when I use tingle.
eyecandytanning is offline   Reply With Quote
Old 10-08-2008, 07:03 PM   #6 (permalink)
 
engfant's Avatar
 
Join Date: May 20 2003
Posts: 9,299
Rep Power: 25 engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute
Re: Looks like tinea but isn't

try a less crazy tingle. Sometimes it can look VERY SPOTTY with some tingles.
__________________
Piccolo by PiedPiperPens.com. The finest oil vape pen available.
engfant is offline   Reply With Quote
Old 10-09-2008, 08:10 AM   #7 (permalink)
 
Join Date: Jul 8 2008
Location: Midwest
Posts: 1,085
Rep Power: 11 DB Hottie will become famous soon enough
Re: Looks like tinea but isn't

I was being a bit sarcastic at the verbiage.
DB Hottie is offline   Reply With Quote
Old 10-09-2008, 12:48 PM   #8 (permalink)
 
Join Date: Dec 3 2006
Location: West coast
Posts: 378
Rep Power: 13 besthands is on a distinguished road
Re: Looks like tinea but isn't

Check this out! I use to have 3 clients that instead of using a tingle lotion they would have me do a dry body brush session on them instead ! I know it sounds kinda odd but you should see the results.. I still do body brushing, but no longer offer the UV tanning, so they go elsewhere for the UV part. I know its a bit off topic but they are alternatives to lotions. The brushing increases the bloodflow near the skin and also offers superior exfolation benifets as well!! Just a thought!! Might work for you!
besthands is offline   Reply With Quote
Reply

Bookmarks



Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

Similar Threads
Thread Thread Starter Forum Replies Last Post
Tinea Versicolor tobies82 Skin Care 37 07-21-2008 07:41 AM
Help with Tinea levski87 Skin Care 4 05-18-2008 02:19 PM
tinea versicolor Korean_Kandy General Tanning Industry Discussions 15 12-29-2007 01:37 PM
Tinea/ Tingle MatrixMan General Tanning Industry Discussions 9 01-17-2006 07:18 PM


All times are GMT -5. The time now is 05:42 PM.


Powered by vBulletin® Version 3.7.2
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
LinkBacks Enabled by vBSEO 3.1.0
Copyright 2009 - tanTALK.com

click here for advertising info!